Alert archive / South Dakota / High Wind Watches in 2007
High Wind Watch 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this high wind watch at Jan 7, 2007, 3:43 PM CST for Lyon County, Sioux County, Iowa; 6 counties in South Dakota. It took effect at Jan 8, 2007, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 7, 2007, 3:43 PM CST (21:43 UTC)
- In effect from
- Jan 8, 2007, 10:00 AM CST
- Expired
- Jan 8, 2007, 4:06 AM CST
- In force
- Issued by
- NWS Sioux Falls, SD
Counties Lyon County, IA, Sioux County, IA, Beadle County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 36 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 072143 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 343 PM CST SUN JAN 7 2007 .STRONG LOW PRESSURE WILL MOVE THROUGH NORTH DAKOTA TONIGHT... AND INTO MINNESOTA BY MIDDAY MONDAY. THIS WILL DRAG A WARM FRONT ACROSS THE AREA LATER TONIGHT...FOLLOWED QUICKLY BY A COLD FRONT ON MONDAY MORNING. BEHIND THE FRONT...NORTHWEST WINDS ARE EXPECTED TO INCREASE...BECOMING VERY STRONG LATE MORNING...AND CONTINUING INTO EARLY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH THE MISSOURI AND JAMES RIVER VALLEYS...ROUGHLY SOUTH OF A LINE FROM HURON TO STORM LAKE. WINDS WILL INCREASE FIRST THROUGH THE JAMES AND WESTERN MISSOURI VALLEYS MID MORNING...SPREADING EASTWARD THROUGH EARLY AFTERNOON. THE STRONGEST WINDS ARE LIKELY FROM AROUND 10 AM THROUGH 7 PM...WHEN WEST OR NORTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED...WITH OCCASIONAL GUSTS TO AROUND 55 MPH... ESPECIALLY THROUGH THE MISSOURI RIVER CORRIDOR. WINDS ARE EXPECTED TO BE SOMEWHAT LESSER HEADING TOWARD SOUTHWEST MINNESOTA. IAZ031-NEZ013-014-SDZ050-057-058-063>065-068>071-080545- /O.UPG.KFSD.HW.A.0001.070108T1600Z-070109T0100Z/ /O.NEW.KFSD.HW.W.0001.070108T1600Z-070109T0100Z/ WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-AURORA-CHARLES MIX-DOUGLAS- HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...SIOUX CITY...WAKEFIELD...PONCA... ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...WAGNER...PLATTE... LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT...PARKSTON... FREEMAN...MENNO...TRIPP...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 343 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH TOWARD MIDDAY MONDAY...WITH OCCASIONAL GUSTS TO AROUND 55 MPH INTO EARLY EVENING. ANY AREAS WHICH MANAGE TO RECEIVE A DUSTING OF SNOWFALL LATE TONIGHT...ESPECIALLY SNOWCOVERED AREAS FROM THE LOWER JAMES VALLEY THROUGH SOUTH CENTRAL SOUTH DAKOTA...COULD FIND DIMINISHED VISIBILITIES IN BLOWING SNOW. WINDS WILL DIMINISH EARLY MONDAY EVENING...BUT WILL STILL REMAIN STRONG MUCH OF MONDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IAZ020-SDZ052-059-060-066-080545- /O.NEW.KFSD.HW.W.0001.070108T1600Z-070109T0100Z/ PLYMOUTH-JERAULD-DAVISON-HANSON-TURNER- INCLUDING THE CITIES OF...LE MARS...WESSINGTON SPRINGS...ALPENA... MITCHELL...ALEXANDRIA...EMERY...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR 343 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH TOWARD MIDDAY MONDAY...WITH OCCASIONAL GUSTS TO AROUND 55 MPH INTO EARLY EVENING. ANY AREAS WHICH MANAGE TO RECEIVE A DUSTING OF SNOWFALL LATE TONIGHT...ESPECIALLY SNOWCOVERED AREAS FROM THE LOWER JAMES VALLEY THROUGH SOUTH CENTRAL SOUTH DAKOTA...COULD FIND DIMINISHED VISIBILITIES IN BLOWING SNOW. WINDS WILL DIMINISH EARLY MONDAY EVENING...BUT WILL STILL REMAIN STRONG MUCH OF MONDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097-098- SDZ039-040-055-056-080545- /O.NEW.KFSD.WI.Y.0002.070108T1600Z-070109T0100Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LINCOLN- LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-KINGSBURY- BROOKINGS-LAKE-MOODY- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA... WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD... PIPESTONE...LUVERNE...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...MADISON...FLANDREAU 343 PM CST SUN JAN 7 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO NEARLY 50 MPH... ARE EXPECTED TO DEVELOP LATE MORNING MORNING AND EARLY MONDAY AFTERNOON. WINDS WILL LIKELY INCREASE LATE MORNING FROM EASTERN SOUTH DAKOTA THROUGH NORTHWEST IOWA...COMPARED TO MUCH OF SOUTHWEST MINNESOTA...WHERE WINDS MAY WAIT UNTIL EARLY AFTERNOON TO INCREASE TO FULL POTENTIAL. AREAS THAT RECEIVE A DUSTING OF SNOWFALL LATE TONIGHT INTO EARLY MONDAY...ESPECIALLY ACROSS EAST CENTRAL SOUTH DAKOTA AND SOUTHWEST MINNESOTA...MAY FIND AREAS OF REDUCED VISIBILITY IN BLOWING SNOW. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001-012-SDZ038-053-054-061-062-067-080545- /O.NEW.KFSD.HW.A.0002.070108T1600Z-070109T0100Z/ LYON-SIOUX-BEADLE-SANBORN-MINER-MCCOOK-MINNEHAHA-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...HURON...WOONSOCKET... HOWARD...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... SIOUX FALLS...CANTON...LENNOX...TEA...HARRISBURG 343 PM CST SUN JAN 7 2007 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH...WITH SOME GUSTS IN EXCESS OF 50 MPH FROM LATE MORNING MONDAY...THROUGH EARLY MONDAY EVENING. AREAS THAT RECEIVE A LIGHT DUSTING OF SNOW IN ALREADY SNOWCOVERED AREAS...ESPECIALLY AROUND HURON...WILL LIKELY FIND REDUCED VISIBILITY AT TIMES IN BLOWING SNOW. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT MONDAY EVENING...BUT REMAIN STRONG MUCH OF THE NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CHAPMAN
2 follow-up statements
000 WWUS73 KFSD 080334 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 934 PM CST SUN JAN 7 2007 .STRONG LOW PRESSURE WILL MOVE THROUGH NORTH DAKOTA TONIGHT... AND INTO MINNESOTA BY MONDAY AFTERNOON. THIS WILL DRAG A COLD FRONT THROUGH THE AREA ON MONDAY MORNING. BEHIND THE FRONT... NORTHWEST WINDS ARE EXPECTED TO INCREASE...BECOMING VERY STRONG BY LATE MORNING...AND CONTINUING INTO EARLY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH THE MISSOURI AND JAMES RIVER VALLEYS...ROUGHLY SOUTH AND WEST OF A LINE FROM HURON TO STORM LAKE. WINDS WILL INCREASE FIRST THROUGH THE JAMES AND WESTERN MISSOURI VALLEYS MID MORNING...SPREADING EASTWARD THROUGH EARLY AFTERNOON. THE STRONGEST WINDS ARE LIKELY FROM AROUND 10 AM THROUGH 7 PM...WHEN WEST OR NORTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED...WITH OCCASIONAL GUSTS TO AROUND 55 MPH... ESPECIALLY THROUGH THE MISSOURI RIVER CORRIDOR. WINDS ARE EXPECTED TO BE SOMEWHAT LIGHTER HEADING TOWARD SOUTHWEST MINNESOTA. IAZ020-031-NEZ013-014-SDZ050-052-057>060-063>066-068>071-081145- /O.CON.KFSD.HW.W.0001.070108T1600Z-070109T0100Z/ PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-JERAULD-BRULE-AURORA- DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE... WESSINGTON SPRINGS...ALPENA...CHAMBERLAIN...KIMBALL... PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA... EMERY...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 934 PM CST SUN JAN 7 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH TOWARD MIDDAY MONDAY...WITH OCCASIONAL GUSTS TO AROUND 55 MPH INTO EARLY EVENING. ANY AREAS WHICH MANAGE TO RECEIVE ANY SNOW FLURRIES LATE TONIGHT AND EARLY MONDAY...ESPECIALLY PREVIOUSLY SNOWCOVERED AREAS FROM THE LOWER JAMES VALLEY THROUGH SOUTH CENTRAL SOUTH DAKOTA...COULD SEE DIMINISHED VISIBILITIES IN BLOWING SNOW. WINDS WILL DIMINISH EARLY MONDAY EVENING...BUT WILL STILL REMAIN STRONG MUCH OF MONDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097-098- SDZ039-040-055-056-081145- /O.CON.KFSD.WI.Y.0002.070108T1600Z-070109T0100Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LINCOLN- LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-KINGSBURY- BROOKINGS-LAKE-MOODY- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA... WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD... PIPESTONE...LUVERNE...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...MADISON...FLANDREAU 934 PM CST SUN JAN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CST MONDAY. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO NEARLY 50 MPH... ARE EXPECTED TO DEVELOP LATE MONDAY MORNING AND EARLY MONDAY AFTERNOON. WINDS WILL LIKELY INCREASE LATE MORNING FROM EASTERN SOUTH DAKOTA THROUGH NORTHWEST IOWA...COMPARED TO MUCH OF SOUTHWEST MINNESOTA...WHERE WINDS MAY WAIT UNTIL EARLY AFTERNOON TO INCREASE TO FULL POTENTIAL. AREAS THAT RECEIVE A DUSTING OF SNOWFALL EARLY MONDAY...ESPECIALLY ACROSS EAST CENTRAL SOUTH DAKOTA AND SOUTHWEST MINNESOTA...MAY FIND AREAS OF REDUCED VISIBILITY IN BLOWING SNOW. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001-012-SDZ038-053-054-061-062-067-081145- /O.CON.KFSD.HW.A.0002.070108T1600Z-070109T0100Z/ LYON-SIOUX-BEADLE-SANBORN-MINER-MCCOOK-MINNEHAHA-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...HURON...WOONSOCKET... HOWARD...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... SIOUX FALLS...CANTON...LENNOX...TEA...HARRISBURG 934 PM CST SUN JAN 7 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH...WITH SOME GUSTS IN EXCESS OF 50 MPH FROM LATE MORNING MONDAY...THROUGH EARLY MONDAY EVENING. AREAS THAT RECEIVE A LIGHT DUSTING OF SNOW IN ALREADY SNOWCOVERED AREAS...ESPECIALLY AROUND HURON...WILL LIKELY FIND REDUCED VISIBILITY AT TIMES IN BLOWING SNOW. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT MONDAY EVENING...BUT REMAIN STRONG MUCH OF THE NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS73 KFSD 081006 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 406 AM CST MON JAN 8 2007 .LOW PRESSURE WILL MOVE FROM NORTH DAKOTA...ACROSS MINNESOTA TO NORTHWEST WISCONSIN...WHILE A COLD FRONT SWEEPS ACROSS THE REST OF THE NORTHERN PLAINS TODAY. NORTHWEST WINDS WILL DEVELOP BEHIND THE FRONT...BECOMING VERY STRONG THIS AFTERNOON...AND CONTINUING THROUGH THE LATE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH THE MISSOURI AND JAMES RIVER VALLEYS THIS AFTERNOON AND EARLY EVENING. SUSTAINED NORTHWEST WINDS OF 40 MPH ARE EXPECTED...WITH OCCASIONAL GUSTS TO NEAR 50 MPH LIKELY IN THE WARNED AREA. SOMEWHAT LIGHTER WINDS ARE EXPECTED IN THE ADVISORY LOCATIONS. IT WILL REMAIN WINDY OVERNIGHT BUT THEN THE WIND WILL DIMINISH RAPIDLY ON TUESDAY. IAZ020-031-NEZ013-014-SDZ050-052-057>060-063>066-068>071-081815- /O.EXB.KFSD.WI.Y.0002.070109T0000Z-070109T0600Z/ /O.EXT.KFSD.HW.W.0001.070108T1800Z-070109T0000Z/ PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-JERAULD-BRULE-AURORA- DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE... WESSINGTON SPRINGS...ALPENA...CHAMBERLAIN...KIMBALL... PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA... EMERY...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 406 AM CST MON JAN 8 2007 ...HIGH WIND WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. THE HIGH WIND WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. SUSTAINED NORTHWEST WINDS OF AROUND 40 MPH...WITH GUSTS TO 50 MPH...ARE EXPECTED THIS AFTERNOON. THE WIND WILL DIMINISH SLIGHTLY THIS EVENING...BEFORE TAPERING TO BELOW WARNING...ADVISORY LEVELS AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ SDZ038-053-054-061-062-067-081815- /O.UPG.KFSD.HW.A.0002.070108T1600Z-070109T0100Z/ /O.EXB.KFSD.WI.Y.0002.070108T1800Z-070109T0600Z/ BEADLE-SANBORN-MINER-MCCOOK-MINNEHAHA-LINCOLN- INCLUDING THE CITIES OF...HURON...WOONSOCKET...HOWARD...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...CANTON... LENNOX...TEA...HARRISBURG 406 AM CST MON JAN 8 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH SOME HIGHER GUSTS THIS AFTERNOON THROUGH THE EVENING HOURS. THE STRONG WIND WILL BEGIN TO GRADUALLY DIMINISH AFTER MIDNIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001-012-081815- /O.UPG.KFSD.HW.A.0002.070108T1600Z-070109T0100Z/ /O.EXB.KFSD.WI.Y.0002.070108T1800Z-070109T0900Z/ LYON-SIOUX- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER 406 AM CST MON JAN 8 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM CST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH SOME HIGHER GUSTS THIS AFTERNOON THROUGH MOST OF THE NIGHT. THE STRONG WIND WILL BEGIN TO GRADUALLY SUBSIDE TOWARD TUESDAY MORNING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ SDZ039-040-055-056-081815- /O.EXT.KFSD.WI.Y.0002.070108T1800Z-070109T0600Z/ KINGSBURY-BROOKINGS-LAKE-MOODY- INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...MADISON...FLANDREAU 406 AM CST MON JAN 8 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH SOME HIGHER GUSTS THIS AFTERNOON THROUGH THE EVENING HOURS. SOME LIGHT SNOW IS POSSIBLE THIS AFTERNOON AND EVENING...PRODUCING AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. THE STRONG WIND WILL BEGIN TO GRADUALLY DIMINISH AFTER MIDNIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097-098- 081815- /O.EXT.KFSD.WI.Y.0002.070108T1800Z-070109T0900Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-LINCOLN- LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA... WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD... PIPESTONE...LUVERNE 406 AM CST MON JAN 8 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 AM CST TUESDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH SOME HIGHER GUSTS THIS AFTERNOON THROUGH MOST OF THE NIGHT. SOME LIGHT SNOW IS POSSIBLE THIS AFTERNOON AND OVERNIGHT...PRODUCING AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. THE STRONG WIND WILL BEGIN TO GRADUALLY SUBSIDE TOWARD TUESDAY MORNING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ GH
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this high wind watch went out at Jan 7, 3:25 PM CST, 18 minutes earlier.
Area forecast discussion, Jan 7, 3:25 PM CST, 18 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 PM CST SUN JAN 7 2007
.DISCUSSION...
ATTM...THE CLEARING LINE HAS ADVANCED ON THE ERN EDGE OF OUR
FA...WITH HIGH CLOUDS MOVG INTO THE WRN PLAINS IN ADVANCE OF THE
NEXT CLIPPER SYSTEM. THIS CLIPPER IS THE MAIN WX STORY FOR THE NEXT
FEW DAYS. KEPT LOWS TONIGHT AOA GUIDANCE VALUES AS WINDS WL TURN TO
THE SW AND KEEP THEIR SPEEDS UP A BIT. THIS SHOULD ALLOW NO
RADIATIONAL PLUNGE. IN ADDN...IT WL BECOME MOSTLY CLOUDY AFTER
MIDNIGHT TONIGHT FM W TO E AS THE UPPER WAVE MOVES IN. ON
MONDAY...THE CLIPPER APPEARS TO BE UPPER DYNAMICALLY DRIVEN. HGT
FALLS ARE PRETTY INTENSE WITH THIS WAVE MONDAY MORNING. THE FSD FA
IS FAVORABLY POSITIONED AT THAT TIME WITH A JET STREAK TO OUR
W...PUTTING THIS AREA IN A SUBTLE LEFT EXIT RGN. LOW AND MID LVL
FRONTOGENESIS IS WEAK WITH THIS CANADIAN CLIPPER... BUT WHAT IS VERY
INTENSE IS THE TROP FOLD COMING DOWN AND IS FIRMLY IN THIS AREA BY
12Z MON. THIS GIVE THIS AREA GOOD LIFT MONDAY MORNING WITH COLD AIR
TROP THTE ADV AND POSITIVE TROP PRS RISES...COUPLED WITH STRONG MID
AND UPPER LEVEL -DIV Q. HOWEVER BY 18Z MONDAY...ALL OF THESE
DYNAMICAL FEATURES BEGIN TO PUSH OFF TO OUR E. THEREFORE I DECIDED
TO GIVE OUR NE SECTOR THE LIKELY SNOW POPS MONDAY MORNING BEFORE THE
WIND REALLY GETS CRANKED UP...AND WITH THE SFC LOW JUST OFF TO THE E
OF SW MN. THEN I GAVE OUR NE SECTOR CHC POPS FOR -SN MONDAY
AFTN...EVEN THOUGH THE OVERALL MSTR PROFILE SHOWS DEEPER RH. BUT
LITTLE DYANMICS TO STRAIN IT OUT. COULD BE AN INCH OF SNOW OR SNOW
IN MARSHALL AND WINDOM MONDAY AND MONDAY EVENING. DUE TO LOW LVL DRY
AIR...DECIDED TO KEEP POPS OUT OF THE MO RIVER VALLEY AREA MON
AFTERNOON AND EVENING...WHERE THE BLO MENTIONED HIGH WIND WARNING IS.
BUT OF COURSE THE BIG STORY IS THE WIND ON MONDAY...EVEN LINGERING
MONDAY EVE. DECIDED TO JUST GO AHEAD AND LAUNCH A HIGH WIND WARNING
FOR OUR MO RIVER VALLEY AND MITCHELL AREAS ALREADY. THESE AREAS MIX
TO AN ASTOUNDING 775MB-750MB BY 18Z...WITH DRY ADIABATIC PROFILES FM
THE SFC TO THOSE LEVELS PUSHING DOWN 60 KT WINDS. WE WL NOT HAVE 60
KT WINDS AT THE SFC OF COURSE...BUT 40 MPH SUSTAINED IS CERTAINLY
PROBABLE WITH GUSTS OF 50 TO 55 MPH. MO RIVER VALLEY FUNNELING WL
HELP ON A LOCAL SCALE...AND EVEN THE AGEOSTROPIC FLOW ALL THE WAY TO
H5-H3 IS LINED UP PARALLEL WITH THE WINDS. SUBSIDENCE SHOULD ALSO BE
EXTREME...AS WELL AS STRONG CAA AND DECENT SFC PRS RISES. SO WERE
ALL COMING TOGETHER FOR A HIGH WIND EVENT. ISSUED A HIGH WIND WATCH
FOR ADJACENT AREAS N OF THE WARNING AREA...BASICALLY FM HURON...TO
SIOUX FALLS...TO ORANGE CITY IA. THIS AREA WL BE ON THE EDGE OF THE
VERY TIGHT SFC PRS GRADIENT...AND MIXES TO ABOUT 800MB WHICH STILL
GIVES 55 TO 60 KT WINDS AT THAT LEVEL. SO THIS IN BETWEEN AREA WILL
EITHER NEED A HIGH END WIND ADVY ON MONDAY/MONDAY EVE OR UPGRADED TO
A WARNING. ELSEWHERE IN OUR FA...JUST ABOUT PUT STORM LAKE IN THE
HIGH WIND WATCH AS THE GRADIENT WRAPS INTO THERE WITH STRONGLY MIXED
MOMEMNTUM. SO I COULD ENVISION STORM LAKE REACHING BORDERLINE HIGH
WIND WARNING CRITERIA MON AFTN AND EVE...SOMETHING TO WATCH FOR ON
THE MID SHIFT IN CASE IT NEEDS TO BE HIT HARDER. BUT ELSEWHERE...
HAVE PUT THOSE LOCATIONS IN A WIND ADVY WITH MIXING AOB 850MB AND A
LITTLE LESS GRADIENT. WL STILL BE VERY WINDY HOWEVER...AND SOME BLSN
IS CERTAINLY POSSIBLY IN SW MN MON AFTN.
FOR SIMPLICITY...KEPT THE WATCH/WARNING/ADVY TIMES THE SAME. BUT
ENVISION BEING ABLE TO DROP THE WARNING BY 6 OR 7 PM MONDAY...THEN
HAVING A WIND ADVY EXTENEDED MANY LOCATIONS DEEPER INTO MONDAY
NIGHT.
AFTER THAT...KEPT LOWS ABV GUIDANCE MON NIGHT DUE TO THE LINGERING
WIND. WE MIX TO AN AVG OF 900MB ON TUE...THUS THE REASONING BEHIND
THOSE HIGHS. WE HAVE STRONG WAA RETURNING TUE NIGHT WITH A DECENT
RETURN FLOW...SO ONCE AGAIN KEPT LOWS AOA GUIDANCE READINGS. WED
LOOKS TO BE A PLEASANT DAY.
IN THE EXTENDED...PLENTY OF UNANSWERED QUESTIONS FOR THE THU THRU
SUN PERIOD...BUT ONE OF THEM ISNT A TURN TO BELOW NORMAL TEMPS. THIS
WILL BE A FAIRLY BIG EVENT FOR THIS MILD WINTER. FOR A NORMAL
WINTER...THOUGH THERE ISNT REALLY SUCH A THING...THE TEMP CHANGE WE
ARE GOING FOR ISNT TOO VIOLENT. THE MAIN POINT IS THAT WITHIN ALL
THE MODEL DIFFERENCES BETWEEN EACH OTHER AND RUN TO RUN...THE GFS
HAS BEEN ESPECIALLY VIOLENT ON FLIP FLOPPING SINCE YESTERDAY...THERE
IS NO SOLUTION THAT KEEPS THIS CHANGE TO COLD OUT. GUIDANCE IDEA OF
UPPER SINGLE DIGITS TO TEENS HIGHS BY THE WEEKEND SEEMS GOOD. LOWS
WILL BE COOLING TO SINGLE DIGITS DOWN TO A LITTLE BLO ZERO...WHICH
SEEMS OKAY FOR NOW GIVEN UNCERTAIN SNOW COVER AND EXPECTED CLOUD
COVER. OBVIOUSLY IF WE COULD GET A HALFWAYS CLEAR SKY WITH SOME NEW
SNOW COVER WE WOULD HAVE MORE FUN WATCHING THOSE TEMPS DROP MORE BLO
ZERO AT NIGHT.
AS COLD AIR BECOMES ESTABLISHED...MODELS ARE GIVING VARYING DEGREES
OF ISENTROPIC LIFT OF SOUTHERN PLAINS WARM AND MOISTR AIR NWD OVER
AREA AND VARYING THREATS OF LIGHT SNOW. FOR NOW THERE DOESNT SEEM TO
BE A VERY GOOD CONSENSUS OF MORE THAN JUST SCATTERED LIGHT SNOW FOR
THU AND FRI WITH NO DECENT UPPER SUPPORT. NEVERTHELESS IN STG UPPER
FLOW A WEAK WAVE CAN SPREAD SOME LIGHT SNOW OVER AREA AND IT SEEMS
BEST TO KEEP THE CHANCE OF LIGHT SNOW WE HAVE HAD IN FOR THU AND
FRI.
SOME OF THE MODELS HAVE BEEN SUGGESTING A BIGGER SYSTEM COMING UP
FOR THE WEEKEND...STARTING WITH THE 00Z GFS BRINGING THE SWRN UPPER
LOW UP BODILY TOWARD AREA AND THREATENING A SNOWSTORM. 06Z GFS
BACKED OFF ON THIS BUT 06Z RUN BRINGS THE IDEA BACK LSS VIOLENTLY
BUT SOONER THAN 00Z RUN...WITH A THREAT OF SNOW FOR SAT. 12Z
CANADIAN JOINS THE GFS TO A SURPRISINGLY CLOSE DEGREE WHILE NOGAPS
HAS THE LIGHT SNOW REGIME THRU FRI THEN JUST PUSHES IT SE OF
AREA...KEEPING THE SWRN UPPER TROF WAY POSITIVELY TILTED AND
SQUEEZING THE LIFE OUT OF THE SIGNIFICANT SNOW THREAT WITH THE NRN
STREAM. NEW 12Z ECMWF IS CLOSE TO THE GFS THO WITH A LITTLE BROADER
SYSTEM. IN VIEW OF THE VARIATIONS SO FAR AND YET TO COME...BEST
COURSE IS TO KEEP THE CHANCE OF LIGHT SNOW AS WE HAVE THRU SATURDAY
SINCE THE THREAT SEEMS VERY REAL...BUT NOT GET EXCITED ABOUT STORM
PROSPECTS THIS FAR AHEAD. WILL THEN GO DRY FOR SUNDAY...ASSUMING
THAT ONE WAY OR THE OTHER THE THREAT WILL BE OUT...DISCOUNTING FOR
NOW THAT 00Z GFS RUN OF COURSE. BOTH THE 12Z GFS AND ECMWF DROP COLD
UPPER LOW DOWN FROM NRN/CENTRAL CANADA TO SQUEEZE ANY SYSTEM OUT OF
AREA BY SUNDAY
&&
.AVIATION...
SOME MVFR CIGS PSBL FOR KHON FROM 08Z-12Z AND KFSD 10Z-14Z WITH
NARROW FRONTAL BAND OF POTENTIAL SNOWFALL...WHICH WL BE MORE LKLY
HEADING EWRD THRU TWB243.
BIG CONCERN FOR END OF 18Z TAF PERIOD IS WIND. 16Z-18Z PD LOOKS
VERY LIKELY TO SEE SIG INCREASE IN WIND SPEED. STRONGER WNDS WL
BE JUST AFTER VALID TAF PD...LKLY SUSTAINED OVER 35 KTS WITH GUSTS
TOWARD 50 KTS FOR KSUX.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...HIGH WIND WARNING FROM 10 AM TO 7 PM CST MONDAY FOR IAZ020-031.
HIGH WIND WATCH FROM 10 AM TO 7 PM CST MONDAY FOR IAZ001-012.
WIND ADVY FROM 10 AM TO 7 PM CST MONDAY FOR IAZ002-003-013-014-
021-022-032.
MN...WIND ADVY FROM 10 AM TO 7 PM CST MONDAY FOR MNZ071-072-080-081-
089-090-097-098.
NE...HIGH WIND WARNING FROM 10 AM TO 7 PM MONDAY FOR NEZ013-014.
SD...HIGH WIND WARNING FROM 10 AM TO 7 PM MONDAY FOR SDZ050-052-
057>060-063>066-068>-071.
HIGH WIND WATCH FROM 10 AM TO 7 PM MONDAY FOR SDZ038-053-
054-061-062-067.
WIND ADVY FROM 10 AM TO 7 PM CST MONDAY FOR SDZ039-040-055-
056.
&&
MJF/WILLIAMS/CHAPMANHazardous weather outlook, Jan 7, 11:08 AM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1108 AM CST SUN JAN 07 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-081200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1108 AM CST SUN JAN 07 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST WINDS ARE EXPECTED TO INCREASE ONCE AGAIN MONDAY MORNING... AND BECOME VERY STRONG FROM MIDDAY INTO EARLY EVENING OVER MUCH OF THE AREA. STRONGEST WINDS ARE LIKELY TO OCCUR FROM THE JAMES VALLEY THROUGH THE MISSOURI RIVER CORRIDOR...WHERE NORTHWEST WINDS FROM 30 TO 40 MPH...WITH GUSTS TO AROUND 55 MPH ARE LIKELY FROM MIDDAY INTO EARLY EVENING ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:45 AM CST | Wind Advisory | FSD | Woodbury | 6 hr |
| Jan 7, 3:43 PM CST | High Wind Warning | FSD | Plymouth, Woodbury | 20 hr |
| Jan 7, 3:43 PM CST | Wind Advisory | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more | 38 hr |
Nearby
High Wind Watches in South Dakota, 2007High Wind Watches in Iowa, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.